RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn., 2018, Volume 54, Number 3,
Pages
336–340
(Mi de11623)
Solvability of mixed problems for the Klein–Gordon–Fock equation in the class
$L_p$
for
$p\ge 1$
A. A. Kuleshov
abc
,
I. S. Mokrousov
bca
,
I. N. Smirnov
abc
a
Lomonosov Moscow State University, Moscow, 119991 Russia
b
Steklov Mathematical Institute, Moscow, 119991 Russia
c
Peoples’ Friendship University of Russia, Moscow, 117198 Russia
Received:
03.04.2017
DOI:
10.1134/S0374064118030068
English version:
Differential Equations, 2018,
54
:3,
330–334
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025